# SDR CA150616001

- Difficulty date: June 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 430
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing Support
- Part number: 222044003111
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING HAS BEEN REPORTED.  POST A SEAL CHANGE ON THE ACFT, WHEN ROTATING THE ROTOR, THE ENGINEER HEARD A UNUSUAL SOUND IN THE TAIL BOOM AREA.  AFTER INVESTIGATION, HE FOUND THE ABOVE TAIL ROTOR BEARING SUPPORT CRACKED & ALL BALLS ABSENT FROM THE OUTER & INNER RACE.  SEE ATTACHMENT.
